# SDR AALA202109274595

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 66,882 hours, 25,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516621
- Part serial: A7961
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 52,615 hours, 28,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 PASSENGER DOOR SLIDE RESERVOIR BOTTLE BELLOW LIMITS. REMOVED AND REPLACED R1 SLIDE PER JOB 26L00025010.
